Some aspects of the theory of barreled spaces

Pedro Pérez Carreras

Časopis pro pěstování matematiky (1987)

  • Volume: 112, Issue: 2, page 123-161
  • ISSN: 0528-2195

How to cite

top

Pérez Carreras, Pedro. "Some aspects of the theory of barreled spaces." Časopis pro pěstování matematiky 112.2 (1987): 123-161. <http://eudml.org/doc/21669>.

@article{PérezCarreras1987,
author = {Pérez Carreras, Pedro},
journal = {Časopis pro pěstování matematiky},
keywords = { complete space; Baire space; barreled spaces; closed graph; barreledness in projective tensor products},
language = {eng},
number = {2},
pages = {123-161},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Some aspects of the theory of barreled spaces},
url = {http://eudml.org/doc/21669},
volume = {112},
year = {1987},
}

TY - JOUR
AU - Pérez Carreras, Pedro
TI - Some aspects of the theory of barreled spaces
JO - Časopis pro pěstování matematiky
PY - 1987
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 112
IS - 2
SP - 123
EP - 161
LA - eng
KW - complete space; Baire space; barreled spaces; closed graph; barreledness in projective tensor products
UR - http://eudml.org/doc/21669
ER -

References

top
  1. N. Adasch B. Ernst D. Keim, Topological Vector Spaces, Springer, 1978. (1978) Zbl0397.46005MR0487376
  2. I. Amemiya Y. Komura, Über nicht-vollständige Montelräume, Math. Ann. 177 (1968), 273-277. (1968) Zbl0157.43903MR0232182
  3. D. Amir J. Lindenstrauss, The structure of weakly compact sets in Banach space Zbl0164.14903
  4. J. Arias, Dense hyperplanes of first category, Math. Ann., 249 (1980), 111-114. (1980) Zbl0419.46015MR0578718
  5. J. Arias, Normed barely Baire spaces, Israel J. Math., 42 (1982), 33 - 36. (1982) Zbl0495.46004MR0687932
  6. J. Arias, l 0 ( Σ ) no es totalmente tonelado, Rev. Real Acad. Ci. Madrid (to be published). 
  7. J. Bait P. Dierolf J. Voigt, Summable sequences and topological properties of m ( l ) , Arch. d. Math. 
  8. Y. Benyamini M. E. Rudin M. Wage, Continuous images of weakly compact subsets of Banach spaces, Pacific J. Math. (1977). (1977) Zbl0374.46011MR0625889
  9. J. Bonet P. Perez Carreras, Some results on barreledness in projective tensor products, Math. Z., 185 (1984), 333-338. (1984) Zbl0538.46055MR0731681
  10. J. Bonet P. Pérez Carreras, On the three-space-problem for certain classes of Baire-like spaces, Bull. Soc. Roy. Sci. Liege, 51 année, 9-12 (1982), 381 - 385. (1982) Zbl0515.46003MR0705014
  11. J. Bonet P. Pérez Carreras, Remarks on the stability of barreled-type topologies, Bull. Soc. Roy. Sci. Liege, 52 (1983), 313-318. (1983) MR0731286
  12. M. De Wilde, Vector topologies and linear maps on products of topological vector spaces, Math. Ann., 196 (1972), 117-128. (196) Zbl0219.46012MR0298374
  13. M. De Wilde, Closed graph theorems and webbed spaces, Pitman, 1978. (1978) Zbl0373.46007
  14. M. De Wilde J. Schmets, Locally convex topologies strictly finer than a given topology and preserving barrelledness or similar properties, Bull. Soc. Roy. Sci. Liège, 41 (1972), 268-271. (1972) Zbl0246.46004MR0312187
  15. S. Dierolf, A note on the lifting of linear and locally convex topologies on a quotient space, Collect. Math., 31 (1980), 60-62. (1980) Zbl0453.46002MR0621724
  16. J. Dieudonné, Sur les propriétés de permanence de certain espaces vectoriels topolgiques, Ann. Soc. Polon. Math., 25 (1952), 50-55 (1953). (1952) Zbl0049.08202MR0056189
  17. L. Drewnowski, Un theoreme sur les operateurs de l ( Γ ) , C.R. Acad. Sci. Paris t. 281, serie A-967. Zbl0323.46014MR0385626
  18. P. Dierolf S. Dierolf L. Drewnowski, Remarks and examples concerning unordered-Baire-like spaces and ultrabarrelled spaces, Coll. Math. 39 110-117. Zbl0386.46008
  19. N. Dunford J. Schwartz, Linear Operators Vol. 1, Interscience 1958. (1958) Zbl0084.10402
  20. V. Eberhardt, Über Komuras Graphenstaz: Vollständigkeit, Permanenzeigenschaften und Beispiele, Habilitationsschrift, München 1977. (1977) 
  21. M. Eidelheit, Zur Theorie der Systeme linearer Gleichungen, Studia Math., 6 (1936), 139-148. (1936) Zbl0015.35603
  22. K. Floret, Folgenretraktive Sequenzen lokalkonvexer Räume, J. Reine u. Angew. Math., 259 (1973), 65-85. (1973) Zbl0251.46003MR0313748
  23. Grothendieck A., Produits tensoriels topologiques, Mem. A.M.S. 16 1955. (1955) Zbl0123.30301MR0075539
  24. A. Grotendieck, Sur les espaces (F) et (DF), Summa Brasil. Math. 3, (1954), 57-121. (1954) MR0075542
  25. C. Harvey, F. R., Open mappings and the lack of fully completeness of D ' ( Ω ) , Proc. A.M.S. 25 (1970), 786-790. (1970) Zbl0197.39101MR0265906
  26. R. Hollstein, Über die Tonneliertheit von lokalkonvexen Tensorprodukten, Manusc. Math., 22 (1977), 7-12. (1977) Zbl0359.46046MR0482032
  27. J. Horvath, Topological Vector Spaces and Distributions, Vol I, Addison-Wesley 1966. (1966) Zbl0143.15101MR0205028
  28. H. Jarchow, Locally Convex Spaces, Teubner 1981. (1981) Zbl0466.46001MR0632257
  29. J. Izquierdo, Sobre ciertas clases de espacios hipertonelados, Tesis Doctoral, Valencia 1982. (1982) 
  30. N. Kalton, Some forms of the closed graph theorem, Proc. Cambridge Phil. Soc., 70 (1971), 401-408. (1971) Zbl0221.46006MR0301476
  31. J. L. Kelley I. Namioka, Linear Topological Spaces, van Nostrand 1963. (1963) Zbl0318.46001MR0166578
  32. Y. Komura, On linear topological spaces, Kumamoto J. Sci. Ser. A 5 (1962), 148-157. (1962) Zbl0105.30803MR0151817
  33. G. Köthe, Topologische Lineare Raume I, Springer 1966. (1966) Zbl0137.31301MR0194863
  34. G. Köthe, Topological Vector Spaces II, Springer 1979. (1979) Zbl0417.46001MR0551623
  35. M. Mahowald, Barrelled spaces and the closed graph theorem, J. London Math. Soc, 36 (1961), 108- 110. (1961) Zbl0097.09001MR0125426
  36. B. M. Makarov, On some pathological properties of inductive limits of Banach spaces, (russian). Uspehi Math. Nauk, 18, Nr. 111, (1963), 171-178. (1963) MR0152867
  37. A. Marquina, A note on the closed graph theorem, Arch. der Math. 28 (1977), 82-85. (1977) Zbl0351.46003MR0430726
  38. A. Marquina J. M. Sanz Serna, Barrelledness conditions on c 0 ( E ) , Arch. der Math., 31 (1978), 589-596. (1978) Zbl0387.46004MR0531574
  39. J. M. Mazón, Some classes of locally convex spaces, Arch. der Math. 38 (1982), 131-137. (1982) Zbl0464.46001MR0650344
  40. E. Michael M. E. Rudin, A note on Eberlein compacts, Pacific J. Math., 72 (1977), 487-495. (1977) Zbl0345.54020MR0478092
  41. A. Moltó, On uniform boundedness properties in exhausting additive set function spaces, Proc Roy. Soc. Edinburgh, 90 A (1981), 175-184. (1981) Zbl0482.46004MR0636071
  42. J. Motos, Resultados en dos nuevas clases de espacios localmente convexos, Tesis Doctoral, Valencia 1974. (1974) 
  43. V. Moscatelli, Sur une classe d'espaces localment convexes B-complets, C.R. Acad. Sci., Paris, A. 276 (1973), 1205-1208. (1973) Zbl0253.46009MR0324362
  44. M. Oberguggenberger, Der Grapehnsatz in lokalkonvexen topologischen Vektorräumen, Teubner-Texte Band 44, 1982. (1982) Zbl0497.46004MR0685147
  45. P. Pérez Carreras, Una nota sobre espacios DF, Rev Real Acad. Ci. Madrid, 75 (1981), 739-741. (1981) MR0650044
  46. P. Pérez Carreras, Sobre ciertas clases de espacios vectoriales topologicos, Rev. Real Acad. Ci. Madrid, 76 (1982), 585-594. (1982) 
  47. P. Pérez Carreras J. Bonet, Remarks and examples concerning suprabarreled and totally barreled spaces, Arch, der Math., 39 (1982), 340-347. (1982) Zbl0487.46001MR0684404
  48. P. Pérez Carreras J. Bonet, Espacios Tonelados, Public. Univ. Sevilla 1980. (1980) 
  49. A. Pietsch, Nuclear Locally convex Spaces, Springer 1972. (1972) Zbl0308.47024MR0350360
  50. J. O. Popoola I. Tweddle, Density character, barrelledness and the closed graph theorem, Coll, Math., 40 (1979), 249-258. (1979) Zbl0418.46003MR0547867
  51. V. Pták, On complete topological linear spaces, (russian). Cehosl. Mat. Z., 78, 3 (1953), 301-364; english: A.M.S. Transl. (2), 110 (1977), 61-106. (1953) Zbl0057.09303MR0064303
  52. V. Pták, Completeness and the open mapping theorem, Bull. Soc Math. France, 86 (1958), 41-74. (1958) Zbl0082.32502MR0105606
  53. D. A. Raikov, Closed graph theorems and the completeness of topological linear spaces, (russian) Proc. Fourth All-Union Math. Congr. (Leningrad, 1961) Vol. II, 317-323. Izdat. "Nauka", Leningrad 1964. (1961) MR0220038
  54. D. A. Raikov, Double closed-graph theorem for topological linear spaces, Siber. math. J., 7 (1966), 287-300. (1966) Zbl0171.10701MR0198196
  55. W. Roelcke S. Dierolf, On the three-space-problem for topological vector spaces, Collect. Math., 32(1981), 13-35. (1981) Zbl0489.46002MR0643398
  56. H. P. Rosenthal, On relatively disjoint families of measures with some applications to Banach space theory, Studia Math., 37 (1970), 13 - 36. (1970) Zbl0227.46027MR0270122
  57. H. Saiflu I. Tweddle, From B-completeness to countable codimensional subspaces via the closed graph theorem, Proc. Roy. Soc. Edinburgh 86 A 107-114, (1980). (1980) Zbl0456.46003MR0580250
  58. H. Saiflu I. Tweddle, The domain spaces for Marquina's closed graph theorem, Archiv der Math., 34 (1980), 463-468. (1980) Zbl0433.46002MR0593773
  59. S. Saxon, Some normed barreled spaces which are not Baire, Math. Ann., 209 (1974), 153-160. (1974) Zbl0295.46004MR0352925
  60. S. Saxon, Two characterizations of linear Baire spaces, Proc. A.M.S., 45, (1974). (1974) Zbl0294.46003MR0358274
  61. S. Saxon, Nuclear and product spaces, Baire-like spaces and the strongest locally convex topology, Math. Ann., 197 (1972), 87-106. (197) Zbl0243.46011MR0305010
  62. S. Saxon M. Levin, Every countable-codimensional subspace of a barrelled space is barrelled, Proc. A.M.S., 29 (1971), 91-96. (1971) Zbl0212.14105MR0280972
  63. S. Saxon P. Narayanaswami, Metrizable (LF)-spaces, (db)-spaces and the separable quotient problem, Bull. Austral. Math. Soc., 23 (1981), 65-80. (1981) Zbl0448.46003MR0615133
  64. S. Saxon A. Wilansky, The equivalence of some Banach space problems, Coll. Math., 37 (1977), 217-226. (1977) Zbl0373.46027MR0511780
  65. W. Slowikowski, Quotient spaces and the open map theorem, Bull. A.M.S., 67 (1961), 498-500. (1961) Zbl0100.32601MR0131743
  66. J. Schmets, Espaces de fonctions continues, Lect. Notes in Math. 519, Springer 1976. (1976) Zbl0334.46022MR0423058
  67. E. T. Shavgulidze, On the hypercompleteness of locally convex spaces, Math. Notes 13 (1973), 180-182. (1973) MR0344839
  68. E. T. Shavgulidze, Br-completeness, Funct. Anal. Appl. 9 (1975), 363-364. (1975) 
  69. O. K. Smoljanov, The space D is not hereditarily complete, Math. USSR, Izvestija 5 (1971), 696-710. (1971) 
  70. A. Todd S. Saxon, A property of locally convex Baire spaces, Math. Ann., 206 (1973), 23-32. (1973) Zbl0247.46002MR0328523
  71. I. Tweddle F. E. Yeomans, On the stability of barrelled topologies II, Glasgow Math. J., 21 (1980), 91-95. (1980) Zbl0428.46003MR0558281
  72. M. Valdivia, On certain normed barrelled spaces, Ann. Inst. Fourier, 29 (1979), 39-56. (1979) Zbl0379.46004MR0552959
  73. M. Valdivia, Topics in Locally Convex Spaces, North Holland 1982. (1982) Zbl0489.46001MR0671092
  74. M. Valdivia, Absolutely convex sets in barrlled spaces, Ann. Inst. Fourier, 21 (1971), 3-13. (1971) Zbl0205.40904MR0333643
  75. M. Valdivia, On suprabarreled spaces, Proc. Funct. Anal., holomorphy and approx. theory (Rio de Janeiro 1978) Lect. Notes in Math. 843 Springer 1981. (1978) MR0610847
  76. M. Valdivia, The space of distributions D ' ( Ω ) is not B r -complete, Math. Ann., 211 (1974), 145-149. (1974) Zbl0288.46033MR0370177
  77. M. Valdivia, On B r -completeness, Ann. Inst. Fourier, 25 (1975), 29-43. (1975) Zbl0301.46004MR0399792
  78. M. Valdivia, [unknown], Ann. Inst. Fourier 27 (1977), 29-43. (1977) MR0477665
  79. M. Valdivia, Some examples on quasi-barrelled spaces, Ann. Inst. Fourier, 22 (1972), 21-26. (1972) Zbl0226.46005MR0336277
  80. M. Valdivia, Mackey convergence and the closed graph theorem, Arch, der Math., 25 (1974), 649-656. (1974) Zbl0297.46006MR0374856
  81. M. Valdivia, Some criteria for weak compactness, J. Reine Angew. Math. 255 (1972), 165-169. (1972) Zbl0239.46001MR0300047
  82. M. Valdivia, On inductive limits of Banach spaces, Manuscr. Math. 15 (1975), 153-163. (1975) Zbl0327.46005MR0511660
  83. M. Valdivia, Localization theorems in webbed spaces, Semesterbericht Tubingen 1982. (1982) 
  84. M. Valdivia, On Slowikowski, Raikov and De Wilde's closed graph theorem, (preprint). Zbl0608.46001MR0849592
  85. M. Valdivia, On products of Baire spaces, (preprint). Zbl0613.46004
  86. M. Valdivia, B r -complete spaces which are not B -complete, (preprint). Zbl0549.46005MR0731346
  87. M. Valdivia, On certain classes of locally convex spaces without C -web, Ann. Inst. Fourier, 32 (1982), 261-269. (1982) Zbl0478.46004MR0662446
  88. M. Valdivia, On countable locally convex direct sums, Arch, der Math. 26 (1975), 407-413. (1975) Zbl0312.46014MR0380341
  89. M. Valdivia, Some new results on bornological barrelled spaces, Proc. Symp. Funct. Anal. Silivri (Istanbul), 1973. (1973) Zbl0299.46007MR0433181
  90. M. Valdivia P. Pérez Carreras, On totally barreled spaces, Math. Z., 178 (1981), 263-269. (1981) Zbl0449.46002MR0631632
  91. M. Valdivia P. Pérez Carreras, Sobre espacios (LF) metrizables, Collect. Math, (to b published). 
  92. A. Wilansky, On a characterization of barrelled spaces, Proc. A.M.S. 57 (1976), 375. (1976) Zbl0304.46001MR0412761
  93. J. Diestel, Geometry of Banach spaces-Selected Topics, Lecture Notes in Math. Springer 1975. (1975) Zbl0307.46009MR0461094
  94. S. F. Bellenot E. Dubinsky, Fréchet spaces with nuclear Köthe quotients, (preprint). Zbl0494.46001MR0667161
  95. J. Bonet, Representaciones de los espacios K ( V , E ) y 𝒟 K ( V , E ) , Rev. Real Acad. Sci. Madrid, 76, (1982), 121-129. (1982) 
  96. J. Bonet, Una nota sobre la coincidencia de topologias en productos tensoriales, (preprint). 
  97. J. Bonet, Quojections and projective tensor products, (preprint). Zbl0557.46003MR0807449
  98. A. Defant W. Govaerts, Tensor products and spaces of vector-valued continuous functions, (peprint). Zbl0601.46064
  99. V. Moscatelli, Fréchet spaces without continuous norms and without bases, Bull. London Math. Soc. 12 (1980), 63-66. (1980) Zbl0407.46002MR0565487
  100. D. Vogt, Some results on continuous linear mappings between Frechet spaces, Funct. Anal., North Holland 1984. (1984) Zbl0585.46060MR0761391
  101. D. Vogt, Frecheträume zwischen denen jede stetige lineare Abbildung beschränkt ist, J. Reine Angew. Math. 345, (1983), 182-200. (1983) Zbl0514.46003MR0717893
  102. D. Vogt, Subspaces and quotients of s, Funct. Anal. North Holland 1977. (1977) Zbl0373.46016MR0625306

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.